# SDR SWIA201024642

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 20,641 hours, 17,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY EXIT LIGHT INOP.  (FLT 6630)  RELAMPED EXIT LIGHT.
